# SDR AALA201710279023

- Difficulty date: October 26, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 34,385 hours, 5,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT COVER MISSING BY L38.  REPLACED LENS COVER.
